# SDR HEEA968736

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENCY OUT OF TOLERANCE. PERFORMED PRELIMARY INSPECTION.  ADJUSTED PULSE WIDTH AND FREQUENCY TO SPECS.  FOUND RECEIVER SENSITIVITY LOW.  REPLACED CR202 MIXER DIODE.  HEATED AND VIBRATED UNIT.  BENCH CHECK GOOD.
